# SDR KY72024F00003

- Difficulty date: February 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N885DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC8388
- Aircraft time: 25,886 hours, 32,760 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX646927
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF WHEN PILOTS AIRSPEED INDICATOR WAS AT 58, COPILOTS INDICATOR WAS AT 80. HANDLE ON ALT STATIC VALUE INSTALLED INCORRECTLY, SHUT ALL STATIC OFF, COMPLETED PITOT STATIC CHECK. OPS CHECK GOOD. IAW SA227 MM 34-60-00.
